×

zbMATH — the first resource for mathematics

Growth of connected locally compact groups. (English) Zbl 0247.43001

MSC:
43A05 Measures on groups and semigroups, etc.
22D05 General properties and structure of locally compact groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adel’son-Vel’skiǐ, G.M; S̆reider, Y.A, The Banach means on groups, Uspehi mat. nauk (N. S.), 12, 131-136, (1957) · Zbl 0079.25603
[2] Auslander, L; Brezin, J, Uniform distributions in solvmanifolds, Advances in math., 7, 111-144, (1971) · Zbl 0232.22016
[3] Auslander, L; Moore, C, Unitary representations of solvable Lie groups, Memoirs amer. math. soc., 62, (1966) · Zbl 0204.14202
[4] Chevalley, C, Theory of Lie groups, (1947), Princeton, NJ
[5] Emerson, W.R; Greenleaf, F.P, Asymptotic behavior of products, Trans. amer. math. soc., 145, 171-204, (1969) · Zbl 0214.38003
[6] Helgason, S, Differential geometry and symmetric spaces, (1962), Academic Press New York · Zbl 0122.39901
[7] Hochschild, G, The structure of Lie groups, (1965), Holden-Day San Francisco, CA · Zbl 0131.02702
[8] Hulanicki, A, On positive functionals on a group algebra multiplicative on a subalgebra, Studia math., 37, 163-171, (1971) · Zbl 0228.43004
[9] {\scA. Hulanicki}, On the spectrum of convolution operators in groups with polynomial growth, to appear. · Zbl 0264.43007
[10] Jenkins, J, Symmetry and nonsymmetry in the group algebras of discrete groups, Pacific J. math., 32, 131-145, (1970) · Zbl 0172.03603
[11] Jenkins, J, Free semigroups and unitary group representations, Studia math., 43, 27-39, (1972) · Zbl 0213.03805
[12] Milnor, J, Growth of finitely generated solvable groups, J. differential geometry, 2, 447-450, (1968) · Zbl 0176.29803
[13] Montgomery, D; Zippin, L, Topological transformation groups, (1955), Interscience New York · JFM 66.0959.03
[14] {\scJ. Tits}, “Free subgroups of linear groups,” to appear. · Zbl 0257.20031
[15] Wolf, J.A, Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. differential geometry, 2, 421-446, (1968) · Zbl 0207.51803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.